# SDR DEBD624B0207

- Difficulty date: February 2, 2007
- Submitted: February 7, 2007
- Operation: General aviation
- Aircraft: N624B
- Make and model: Beech 400A
- Aircraft serial: RK369
- Aircraft time: 1,557 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Part number: GYS186C21
- Condition: Broken
- Location: Mlg Wheel
- Part time: 1,169 hours, 878 cycles
- Component: Wheel, Goodyearaero
- Component part number: 50107201
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A WHEEL THRU BOLT BROKE WHILE BEING TORQUED DURING WHEEL REASSEMBLY AFTER A TIRE CHANGE.
